Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

if i have been using retin a micro before i go on accutane will the decrease the chance for an ib expecially if ive been using it all were i break out.

Share this post


Link to post
Share on other sites

Ummm... I'm not exactly sure I understood that... If you've been using it for more than 12 weeks then it may lessen the Accutane IB. Less than 12, it might make it worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×